MathSciNet Relay Station
MathSciNet bibliographic data
MR1258496 30F40 (20H10 57M50)
Gehring, F. W.; Martin, G. J. On the minimal volume hyperbolic $3$-orbifold. Math. Res. Lett. 1 (1994), no. 1, 107–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement